MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW; TELESCOPE 12° Ø 2.7MM SL 310MM

RICHARD WOLF GMBH PANOVIEW; TELESCOPE 12° Ø 2.7MM SL 310MM
Model Number 8974412
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the inspection of the optics by the specialist department, it was determined in accordance with test instruction (b)(4) that the cladding tube was dented/crushed at distal.As a result, the glass in the optical system broke at this point, which impaired the image.The cladding tube was dented/crushed due to mechanical influences, e.G.Drop/impact damage.As a result of these influences, the glass in the system broke and the customer complained about a "dark line".This is a user defect.The present optic 8974.412 with serial number (b)(4) originates from production order (b)(4) (with an order size of 9 pieces) and was booked to the new goods warehouse on (b)(6) 2020.No discrepancies were found for this serial number during the review of the flow chart.The customer received the optics with delivery bill (b)(4) on 11.02.2020.Based on the evaluation of the available information, there is no direct patient risk because the product is no longer in use due to its image impairment.In general, the user is advised in the associated instructions for use (b)(4), under chapter 8, that a visual and functional check must be performed before and after each use and during reprocessing.Possible image impairments of the above type can be easily detected by hospital staff if these instructions are followed.The user's attention is also drawn to the limited stability of the product in chapter 7.Excessive application of force will damage the product and impair its function.In our risk analysis (b)(4), manufacturing-related, handling-related and design-related hazards with regard to a functional impairment as well as risks due to an unusable product with the corresponding extent of damage and the assumed probability of occurrence were considered.Probability of occurrence considered and assessed with an acceptable risk.Since no new risks have arisen from the investigation of the current complaint case, the risk assessment remains valid in view of the facts described.Richard wolf gmbh (rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation (rwmic) submitting report on behalf of rwgmbh report on behalf of rwgmbh.
 
Event or Problem Description
It is reported by richard wolf gmbh, the customer told us that during the process the picture is darkened and no longer visible.Very poor quality of the image.There was an op extension of 10 minutes.The op could not be finished because the image was dark and there was no visibility.

Brand Name
PANOVIEW
Common Device Name
TELESCOPE 12° Ø 2.7MM SL 310MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key11777112
Report Number9611102-2021-00018
Device Sequence Number19916241
Product Code FJL
UDI-Device Identifier04055207023617
UDI-Public04055207023617
Combination Product (Y/N)Y
Initial Reporter CountryLO
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8974412
Device Catalogue Number8974412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;